# SDR IPXA10160770

- Difficulty date: June 16, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 10,868 hours, 6,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR MAIN DECK CARGO COMPARTMENT FLOORBOARD NR 242LT IS PEELED OFF AT EDGE AS MARKED AT FR 34 TO FR 37 RT SIDE.  ACCOMPLISHED REPAIR ON MAIN CARGO FLOORBOARD NR 242LH IAW EO A300-5320-38221-B.
